# SDR 2007FA0000316

- Difficulty date: April 6, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 2200 · Auto Flight System
- Part: Transducer
- Part number: 0111
- Part serial: 16597A
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 460 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ALTITUDE HOLD WAS INOP.  WHEN SELECTED THE A/C WOULD PITCH EITHER UP OR DOWN IMMEDIATELY, OR THE A/C WOULD MAINTAIN ALTITUDE FOR A SHORT TIME AND THEN PITCH IN EITHER DIRECTION. COMPUTER AND PRESSURE TRANSDUCER WERE SENT TO STEC OF TESTING. BOTH UNITS WERE RETURNED AS SERVICEABLE. AFTER INSTALLATION THE PROBLEM WAS STILL THERE. REPLACED THE TRANSDUCER WITH A KNOWN GOOD PART AND PROBLEM WAS SOLVED.  STEC ACTED ASTONISHED THAT THEIR BENCH CHECK WOULD NOT FIND THE PROBLEM!
